Using your phone's internet browser
go to:  qna.rediff.com
Click and drag this link to
the Home icon in your browser.
Q.

I m 20 yr old gal n ibt having redued beast growth. i feel vry awkwadr bcoz of tht. shall i take medicines available i the mrkt.? is there any side effet of using it?

Tags: old gal, mrkt, m 20 yr
Asked by SIMI, 17 Apr '08 10:23 pm
  Invite a friend  |  
  Save  |  
 Earn 10 points for answering
Answer this question  Earn 10 points for answering    
4000 characters remaining  
  
    
Keep me signed inNew User? Sign up

Answers (5)

1.

dont take any mediciines fof that, its normal thing, after some age u will have growth , just keep messaging daily and be healthy,
Answered by allu smitha naidu, 17 Apr '08 10:39 pm

 
  
Report abuse
Useful
 (0)
Not Useful
 (0)
Your vote on this answer has already been received
2.

do not feel and look at that
Answered by shaikh mohamed, 17 Apr '08 10:25 pm

 
  
Report abuse
Useful
 (0)
Not Useful
 (0)
Your vote on this answer has already been received
3.

keep it like that, its a fashion in the fashion circuit
Answered by atanu, 17 Apr '08 10:23 pm

 
  
Report abuse
Useful
 (0)
Not Useful
 (0)
Your vote on this answer has already been received
4.

Dont take any medicine without consulting ur lady doctor.
Answered by prahlad desai, 17 Apr '08 10:25 pm

 
  
Report abuse
Useful
 (0)
Not Useful
 (0)
Your vote on this answer has already been received
5.

pl consult a lady doctor or consultant.
Answered by hitler, 17 Apr '08 10:24 pm

 
  
Report abuse
Useful
 (0)
Not Useful
 (0)
Your vote on this answer has already been received

Ask a Question

Get answers from the community

600 characters remaining

Related Answer

Q.
A

Unfortunately the problem is because of human enroachment into wild areas. Neways the bravery of the mother in fighting off the leopard is marvellous...more

Answered by Saj Sierra